# SDR RAIA2019110930020

- Difficulty date: October 30, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR SILL HAS CORROSION AROUND NUTPLATE HOLE FWD OF SERVICE DOOR-          R&R RH FLOOR SILL FWD OF SERVICE DOOR.
